# SDR AALA984163

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM HAS CORROSION ON UPPER SURFACE.  REMOVED ALL CORROSION.  REFINISHED PER SRM 53-00-01.  FILLED BLENDS WITH BMS5-92.  TST:  27,711.57 HOURS.  CYCLES:  4,361.  (X)
